# SDR HNAA2013062600360

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 62,146 hours, 69,481 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LOW AIRFLOW AND HOT RECIRCULATION AIR TEMP, CABIN TOO HOT FOR ENTIRE FLIGHT WITH DUCT TEMP OF 10.  COCKPIT IS NORMAL.  INSPECTED AFT CABIN AND BAG BAY, NO LEAKS FOUND. TIGHTENED CLAMP ON HEAT EXCHANGER.  GROUND RAN ACFT.  DUCT TEMP 11 WITH ADEQUATE AIRFLOW.  OK FOR SERVICE.
